| Model Number |
CI1022 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the tip of the electrode array was inserted and found to be folded over in the cochlea, resulting in the decision to explant the device.The device was explanted (b)(6) 2026, and the patient was reimplanted with another cochlear device during the same surgery.
Additional Manufacturer Narrative
Device analysis report attached.